| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 33-36


A. Nassirharand
      A new technique for solving sets of coupled nonlinear algebraic and integro-differential equations encountered in hydraulics
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1611-1617.

K. V. Geetha, N. R. Mangalambal
      Stieltjes transformation on ordered vector space of generalized functions and Abelian and Tauberian theorems
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1619-1628.

F. Koken, D. Bozkurt
      On the Jacobsthal-Lucas numbers by matrix method
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1629-1633.

R. A. Mollin
      On factoring
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1635-1642.

D. M. Maingi
      On the minimal resolution conjecture for P^3
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1643-1655.

E. M. Elsayed
      On the difference equation x_{n+1}=\dfrac{x_{n-5}}{-1+x_{n-2}x_{n-5}}
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1657-1664.

B. Ahmad, M. Athar
      Fuzzy almost continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1665-1677.

R. Kumari, A. Sharma
      Composition followed and proceeded by differentiation between \alpha-Bloch spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1679-1691.

B. Sinsoysal, M. Rasulov
      Residue method for the solution of a 2D linear heat equation with nonlocal boundary conditions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1693-1700.

N. Uglesic
      A complete metric for hyperladders
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1701-1724.

R. Chinram
      A note on quasi-ideals in regular \Gamma-semirings
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1725-1731.

A. Yalciner
      Spectral norms of some special circulant matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1733-1738.

S. Buyukkose
      The Fermat meet and reciprocal Fermat meet matrices on posets
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1739-1744.

S. Buyukkose, D. Tasci
      Fermat-GCD matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1745-1753.

H. Hosseinzadeh, G. A. Afrouzi
      Backward (r,s)-difference operator r,s and solving difference equations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1755-1765.

R. W. Ibrahim
      Existence results for fractional boundary value problem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1767-1774.

G. Caristi, G. Molica Bisci
      Random convex bodies in a lattice of parallelograms
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1775-1781.

Hong-Qin Bian, Qin Li, Jing Liu
      Ismorphic lollipop graphs are cospectral with respect to the adjacency
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1783-1788.

H. Sahleh
      On the induced central extensions and the Schur multiplier of topological groups
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 33-36, 1789-1798.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |